A 33-year-old male asked:
Disclaimer

it looks like quick red rashes as if blood clotting right under the skin if i scratch somewhere with pressure or get hurt .what might be causing this?

1 doctor answer
Dr. James Isobe
53 years experience Phlebology
Bleeding under skin: Some have thin skin resulting in easy bruising. Some who take anti platelet meds (aspirin, plavix) suffer the same. Some have low platelet count resulting in bleeding under skin. Best to see your doctor who can see the area of concern, and make appropriate diagnosis and treatment plan.
Answered on Nov 26, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 72-year-old male asked:
Dr. Vicki Levine
40 years experience Dermatology
Black and blue marks: If these spots look purple and then turn yellow before going away, they are normal. As one gets older the skin gets thinner and bruises easily. These ... Read More
A female asked:
Dr. James Bucci
Specializes in Internal Medicine
Rash on face: yes hydralazine can cause a lupus like facial rash. stop the medication and follow up with whichever physician started you on the medication=primary ... Read More
A 58-year-old male asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Hematemesis: If someone is vomiting bright red blood they should get to the emergency room as soon as possible. There are many possible causes none of them good.
1
1 thank
A 22-year-old member asked:
Dr. Bernard Seif
39 years experience Clinical Psychology
Flushing: The blood vessels on the surface of the skin can widen and produce the flush. Please see your doctor. Some people are more prone to this than others ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month